MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-02
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a false positive architect total b-hcg result generated on the architect i2000sr analyzer.The following data was provided: sid (b)(6) (46-year-old female): initial result = 32.41 miu/ml (this result was released and questioned by the physician).Repeat result from same sample = 0.36 miu/ml.Retest from a new blood draw from the patient = 0.00 miu/ml (reference range: 225000.Carryover from the high-value samples led to the false positive b-hcg result for this sample in question.The customer was instructed by abbott customer service to replace the sample probe and conduct a contamination test on high-value samples was performed and passed.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The field service representative (fsr) found the two samples prior to the false positive result, generated high-value b-hcg results.The arc, probe (list number 08c94-47) was replaced due to possible carryover on the architect i2000sr, serial number (b)(6).A carryover study was performed after replacement of the arc, probe and the results yielded acceptable results.The part replacement resolved the issue.The service history for the (b)(6) verifies no subsequent false positive b-hcg results have been reported since the current issue was identified.A review of tracking and trending did not identify any trends for the arc, probe (list number 08c94-47).A review of tracking and trending did not identify any trends for the architect i2000sr with regard to the complaint issue.The manufacturing documentation was reviewed and did not identify any nonconformances associated with the complaint issue.The architect system operations manual adequately addresses operational precautions and limitations; component replacement; and troubleshooting for erratic results.Based on the investigation, no systemic issue or product deficiency of the architect i2000sr for serial (b)(6), or the arc, probe was identified.
 
Event or Problem Description
The customer reported a false positive architect total b-hcg result generated on the architect i2000sr analyzer.The following data was provided: sid (b)(6) (46-year-old female): initial result = 32.41 miu/ml (this result was released and questioned by the physician) repeat result from same sample = 0.36 miu/ml retest from a new blood draw from the patient = 0.00 miu/ml (reference range: 225000.Carryover from the high-value samples led to the false positive b-hcg result for this sample in question.The customer was instructed by abbott customer service to replace the sample probe and conduct a contamination test on high-value samples was performed and passed.There was no impact to patient management reported.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24447188
Report Number3016438761-2026-00108
Device Sequence Number10255084
Product Code JJE
UDI-Device Identifier00380740006235
UDI-Public(01)00380740006235
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC BHCG 100T (CN), 07K78-74, 80539UD00; ARC BHCG 100T (CN), 07K78-74, 80539UD00
Patient Age46 YR
Patient SexFemale